# SDR 05FDEA01415

- Difficulty date: May 24, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN - AFT CABIN AT STA 1661 RT AT LONGERON 7R LOCATION FOUND INTERCOSTAL CRACK AS MARKED. CRACKED INTERCOSTAL AT MAIN DECK CABIN, AFT AT STA 1661 RH LONGERON 7R   REMOVED  AS PER SRM 51-35-01 VOL II  AND NEW INTERCOSTAL INSTALLED AS PER SRM 51-31-  01 VOL II. NEW INTERCOSTAL FABRICATED AS PER DWG AFA 7761. REPAIR CLASSIFIED AS PER   MINOR AS PER GMM 6-2-100.
